American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14J40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Jin Hong Kim. Higher dimensional Enriques varieties with even index. Proc. Amer. Math. Soc. 141 (2013) 3701-3707.
Abstract, references, and article information   
View Article: PDF

[2] Antonio Lanteri and Roberto Muñoz. Varieties with small discriminant variety. Trans. Amer. Math. Soc. 358 (2006) 5565-5585. MR 2238927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Antonio Lanteri, Marino Palleschi and Andrew J. Sommese. On the adjunction mapping of very ample vector bundles of corank one. Trans. Amer. Math. Soc. 356 (2004) 2307-2324. MR 2048519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Donu Arapura and Sviatoslav Archava. Kodaira dimension of symmetric powers. Proc. Amer. Math. Soc. 131 (2003) 1369-1372. MR 1949866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Sandra Di Rocco and Andrew J. Sommese. Line bundles for which a projectivized jet bundle is a product. Proc. Amer. Math. Soc. 129 (2001) 1659-1663. MR 1814094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Mauro C. Beltrametti and Andrew J. Sommese. Projective manifolds with small pluridegrees. Trans. Amer. Math. Soc. 352 (2000) 3045-3064. MR 1641087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Massimiliano Mella. Vector bundles on log terminal varieties. Proc. Amer. Math. Soc. 126 (1998) 2199-2204. MR 1469425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Bo Ilic. Geometric properties of the double-point divisor. Trans. Amer. Math. Soc. 350 (1998) 1643-1661. MR 1422899.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Marco Andreatta and Massimiliano Mella. Contractions on a manifold polarized by an ample vector bundle. Trans. Amer. Math. Soc. 349 (1997) 4669-4683. MR 1401760.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Mauro C. Beltrametti and Andrew J. Sommese. On the second adjunction mapping. The case of a $1$-dimensional image. Trans. Amer. Math. Soc. 349 (1997) 3277-3302. MR 1401513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Dennis M. Snow. The nef value and defect of homogeneous line bundles . Trans. Amer. Math. Soc. 340 (1993) 227-241. MR 1144015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] M. Beltrametti, A. Biancofiore and A. J. Sommese. Projective $n$-folds of log-general type. I . Trans. Amer. Math. Soc. 314 (1989) 825-849. MR 1005528.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Mark McConnell. The rational homology of toric varieties is not a combinatorial invariant . Proc. Amer. Math. Soc. 105 (1989) 986-991. MR 954374.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Ciro Ciliberto. On a property of Castelnuovo varieties . Trans. Amer. Math. Soc. 303 (1987) 201-210. MR 896017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Susan Jane Colley. Stationary points of plane forms . Proc. Amer. Math. Soc. 95 (1985) 341-347. MR 806067.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] John Eiesland. The ruled $V\sp 4\sb 4$ in $S\sb 5$ associated with a Schl\"afli hexad . Trans. Amer. Math. Soc. 36 (1934) 315-326. MR 1501745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1